# SDR DALA2017020801110

- Difficulty date: February 7, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 88,240 hours, 36,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WAS OPENED TO TALK TO GROUND CREW. DOOR BECAME JAMMED AT APPROX HALF OPENED, HALF CLOSED. CALLED TO GET DOOR CLOSED, SLIDE REMAINED INTACT. FOUND GIRT BAR STILL ATTACHED AND SLIDE INTACT, DISENGAGED GIRT BAR AND REATTACHED PER AMM 25-66, CHECKS OK. UPON REINSTALLING SLIDE COVER, FOUND ONE COVER LATCH BROKEN. FORWARD 1L SLIDE TO MCO AND PLACARD PER MEL 52-11-01. M PROCEDURES C/W.  REMOVED AND REPLACED EMER POWER RESERVOIR IAW AMM 52-11. REMOVED L1 DOOR SLIDE FOR ACCESS. FOUND RIVETS SHEARED IN STOP, REPLACED RIVETS. OK TO INSTALL L1 SLIDE. REINSTALLED L1 SLIDE IAW AMM 25-66-01-401.
